# SDR DALA2022051603341

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 56,816 hours, 40,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EMERGENCY EXIT LIGHTS ARE INOPERATIVE. THE BATTERY POWER SUPPLY WAS REPLACED BY MAINTENANCE PER B717 AMM 33-51. OPERATIONAL WAS CHECK GOOD. (LP #8505193)
